| Model Number |
CNW0T9 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials manager reported that following intraocular lens (iol) implantation procedure, the patient stated that it was really hard to see.The iol was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was documented as mechanical complication of iol.Additional information was requested, but no further information is available.